MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT SENSOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT SENSOR
Model Number 02-01846
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 18 march 2024, that on (b)(6) 2024 the patient was plugging the dual usb charging plug into the wall outlet to charge the mcot sensor and mcot monitor.The dual usb charging plug broke and someone was shocked.The patient stated that they attempted to pull the charger out of the wall outlet and the prongs remained inside the wall outlet and their wife experienced a shock.No medical attention was sought.A replacement dual usb charging plug was ordered.
 
Additional Manufacturer Narrative
It was reported the wall charger - dual port charger was broken and the patient was shocked.The wall charger - dual port charger or mcot c6 sensor was returned for device evaluation.Evaluation was unable to be performed as the device was not returned or is unable to be recovered.

Brand Name
C6 MCOT PPM
Common Device Name
MCOT SENSOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center driv
suite 150
eagan, MN 55121
MDR Report Key19020516
Report Number2133409-2024-00023
Device Sequence Number11731439
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-PublicB146C6E10
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCOT MONITOR - A10E - VERIZON, 02-01804; WALL CHARGER - DUAL PORT CHARGER,01-02034
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale